Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 64, NWS Shreveport, LA

April 2, 2012McCurtain County, Oklahoma; Red River County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2012, 3:45 PM CDT for McCurtain County, Oklahoma; Red River County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2012, 3:45 PM CDT (20:45 UTC)
Expired
Apr 2, 2012, 4:45 PM CDT
In force
60 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties McCurtain County, OK, Red River County, TX

The radar

The Western Arkansas radar (KSRX), 155 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 12:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1679 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1679 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

188 
WUUS54 KSHV 022045
SVRSHV
OKC089-TXC387-022145-
/O.NEW.KSHV.SV.W.0064.120402T2045Z-120402T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
345 PM CDT MON APR 2 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RED RIVER COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF CLARKSVILLE...
  WESTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 445 PM CDT

* AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES WEST OF BAGWELL TO 6 MILES SOUTH OF IDABEL...OR ALONG
  A LINE EXTENDING FROM 13 MILES EAST OF PARIS TO 22 MILES NORTHEAST
  OF CLARKSVILLE...AND MOVING NORTH AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MANCHESTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CENTRAL RED RIVER COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

&&

LAT...LON 3448 9476 3367 9476 3350 9531 3387 9532
      3391 9528 3390 9525 3393 9526 3397 9523
      3395 9517 3424 9516 3425 9506 3437 9505
TIME...MOT...LOC 2045Z 181DEG 32KT 3366 9532 3386 9478

$$

15
1 follow-up statement
892 
WWUS54 KSHV 022114
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
414 PM CDT MON APR 2 2012

TXC387-022124-
/O.CAN.KSHV.SV.W.0064.000000T0000Z-120402T2145Z/
RED RIVER TX-
414 PM CDT MON APR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR RED RIVER COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORMS HAVE EXITED RED RIVER COUNTY.

LAT...LON 3448 9476 3392 9476 3394 9517 3424 9516
      3425 9506 3437 9505
TIME...MOT...LOC 2114Z 181DEG 32KT 3400 9515 3412 9477

$$

OKC089-022145-
/O.CON.KSHV.SV.W.0064.000000T0000Z-120402T2145Z/
MCCURTAIN OK-
414 PM CDT MON APR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR MCCURTAIN COUNTY...

AT 414 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM VALLIANT TO OAK
HILL...OR ALONG A LINE EXTENDING FROM 21 MILES EAST OF HUGO TO 25
MILES WEST OF DE QUEEN...MOVING NORTH AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WRIGHT
CITY...SLIM...RUFE...RINGOLD...SHERWOOD...MOUNT HERMAN...BETHEL AND
BATTIEST

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3448 9476 3392 9476 3394 9517 3424 9516
      3425 9506 3437 9505
TIME...MOT...LOC 2114Z 181DEG 32KT 3400 9515 3412 9477

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 2:52 PM CDT, 53 minutes earlier.

Area forecast discussion, Apr 2, 2:52 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
252 PM CDT MON APR 2 2012

.DISCUSSION...
WATER VAPOR LOOP THIS AFTERNOON SHOWING CLASSIC UPPER LEVEL TROUGH
FILLING AS IT MOVES QUICKLY NE FROM THE SE TX COAST INTO THE HEART
OF OUR REGION. CONVECTION HAS PRIMARILY BEEN CONFINED TO A LARGE
COLD POOL WHICH EXTENDS FROM JUST EAST OF THE DALLAS/FORT WORTH
METROPLEX...EAST TO NEAR THE AR/LA BORDER AND THEN SE INTO SE LA.
AIRMASS NORTH OF THIS LINE HAS BECOME VERY UNSTABLE NOW WITH CAPE
VALUES IN EXCESS OF 3500J/KG AND THUS...THE SEVERE THREAT SHOULD
CONTINUE TO SHIFT NORTH INTO SW AR/SE OK FOR THE NEXT FEW HOURS.
GIVEN THE GENERAL MOVEMENT OF THE LINE NNE NEAR 30 MPH...THE
CONVECTION MAY ONLY BE CONFINED TO OUR EXTREME NORTHERN MOST
COUNTIES BY 4 PM. HOWEVER...AIRMASS RECOVERY IS CURRENTLY UNDERWAY
TO OUR SOUTHWEST WHERE WFO HGX HAS SEEN QUITE AN INCREASE IN STORM
COVERAGE AND INTENSITY TO THE SOUTH OF THE UPPER LOW WHERE STRONG
LAPSE RATES STILL EXIST. TEMPERATURES HAVE REBOUNDED INTO THE MIDDLE
70S ACROSS PORTIONS OF SE TX THIS AFTERNOON AND IT REMAINS TO BE
SEEN JUST HOW MUCH AIRMASS RECOVERY OUR SOUTHERN ZONES CAN GET TO
SUSTAIN THE CONVECTION MOVING BACK INTO OUR DEEP EAST TEXAS
COUNTIES.

WILL CONFINE HIGHEST POPS TO OUR EXTREME NORTH FOR EARLY THIS EVENING
AND TAPER THEM LOWER ACROSS OUR SOUTHERN ZONES BUT THIS WILL BE A
LAST MINUTE DECISION BASED ON COVERAGE TO OUR SOUTHWEST BY PRESS
TIME.

CLOSE ON ITS HEELS IS A MORE IMPRESSIVE UPPER LEVEL TROUGH WHICH
HAS BEEN SHOWING SIGNS OF CUTTING OFF ACROSS THE FOUR CORNERS
REGION THIS AFTN. WELL DEFINED DRYLINE HAS SET UP ACROSS THE TX
HILL COUNTRY CURRENTLY WITH CONVECTION EXPECTED TO DEVELOP ALONG
THIS FEATURE LATER THIS AFTN/EVENING. DRYLINE GETS A PUSH EASTWARD
TOWARDS THE I-35/I-45 CORRIDORS BY LATE MORNING/EARLY AFTN TUE AND
WILL LIKELY BE PUSHING INTO OUR WESTERN MOST ZONES BY TUE AFTN.
SPC CURRENTLY HAS THIS AREA BLANKETED IN A SLIGHT RISK AND THIS IS
WARRANTED GIVEN THE EXTREME INSTABILITY ONCE AGAIN EXPECTED ACROSS
OUR WESTERN HALF TUE AFTN/EVENING. INCREASED POPS FOR LATE TUESDAY
AND KEPT BLANKET LIKELY POPS AREAWIDE FOR TUE NIGHT EVEN THOUGH
THE SEVERE THREAT SHOULD BE LESS ACROSS OUR EASTERN ZONES TUE
NIGHT AND SHOULD DIMINISH AREAWIDE WITH THE LOSS OF HEATING TUE
EVENING.

MADE VERY LITTLE CHANGES BEYOND WEDNESDAY BUT THE GENERAL
CONSENSUS IS UPPER RIDGING BEGINNING TO DOMINATE BY THE END OF THE
WEEK INTO THE WEEKEND WITH LOW END CHANCE POPS RETURNING EARLY
NEXT WEEK AS DIRTY WESTERLY FLOW RECOMMENCES ACROSS OUR REGION.

PRELIMS TO FOLLOW...13.

&&

.AVIATION...
LINE OF CONVECTION ROUGHLY FROM JUST N OF KTYR...TO KTXK...TO KMLU
CONTINUING TO MOVE NWD...WITH ADDITIONAL CONVECTION MOVING INTO THE
REGION FROM THE S. EXPECT IFR VSBYS VC CONVECTION WITH GUSTS TO NEAR
40 KTS AND SMALL HAIL POSSIBLE. MVFR/IFR CIGS VSBYS DUE TO BR AND
STRATUS EXPECTED AGAIN AFTER 03/06Z...WHICH SHOULD LIFT 03/17-19Z.
OTHERWISE...WINDS GENERALLY OUT OF THE SE AT 5-10 KTS THROUGH THE
PD...WITH SOME GUSTS POSSIBLE DURING PEAK MIXING. STRONG UPPER LEVEL
DISTURBANCE WILL APPROACH THE REGION ON TUE...BRINGING ANOTHER ROUND
OF CONVECTION BY TUE AFTERNOON/EVENING. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  84  64  83  61 /  50  60  70  40  10
MLU  64  85  66  83  62 /  50  40  70  60  20
DEQ  63  81  59  82  50 /  60  70  70  30  10
TXK  65  83  63  82  58 /  60  70  70  30  10
ELD  63  84  63  82  57 /  60  40  70  60  20
TYR  67  81  61  82  59 /  50  70  70  20  10
GGG  65  83  62  82  57 /  50  70  70  20  10
LFK  67  85  65  83  63 /  40  60  70  50  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

13/12
Hazardous weather outlook, Apr 2, 1:04 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
104 PM CDT MON APR 2 2012

ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ096-097-
108>112-124>126-031200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-OUACHITA-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-
104 PM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS
NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH
THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO
SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD
DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF
DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND
OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN
KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA
TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND
SOUTHEAST OKLAHOMA TUESDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME
SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH
TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL
WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL
FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS.
THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST
WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH
FROM WEST TO EAST WITH A FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE
SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING.

LAZ001-002-010>013-017>022-TXZ136>138-149>153-165>167-031200-
CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
104 PM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS
NORTHEAST TEXAS AND NORTHWEST LOUISIANA WILL CONTINUE LIFTING NORTH
THROUGH THE AFTERNOON INTO THE EVENING HOURS. STRONG DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE POSSIBLE WITH THIS LINE OF STRONG TO
SEVERE THUNDERSTORMS THROUGH THIS EVENING. THE THREAT SHOULD
DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF
DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND
OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN
KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA
TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA
TUESDAY AFTERNOON INTO TUESDAY NIGHT. SOME OF THESE STORMS MAY
BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT
SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY
RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH
WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET
SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT
LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS
DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE
SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING.

13

In the hours before

Local storm report, Apr 2, 3:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
304 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             HOOKS                   33.47N 94.29W
04/02/2012  E0.75 INCH       BOWIE              TX   PUBLIC

&&

03
Local storm report, Apr 2, 3:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
312 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     FARMERVILLE             32.77N 92.40W
04/02/2012                   UNION              LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE PARISH.

&&

20
Local storm report, Apr 2, 3:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
322 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     RUSTON                  32.53N 92.64W
04/02/2012                   LINCOLN            LA   TRAINED SPOTTER

            TREES GREATER THAN 8 INCHES IN DIAMETER SNAPPED IN
            RUSTON.

&&

20
Local storm report, Apr 2, 3:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
324 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     MOUNT VERNON            33.17N 95.22W
04/02/2012                   FRANKLIN           TX   LAW ENFORCEMENT

            TREE DOWN CR 4115 ONE MILE NORTH OF 21

&&

20
Local storm report, Apr 2, 3:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     NASH                    33.44N 94.13W
04/02/2012                   BOWIE              TX   BROADCAST MEDIA

            TREE BLOWN DOWN AT NASH

&&

03
Local storm report, Apr 2, 3:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
339 PM CDT MON APR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     NASH                    33.44N 94.13W
04/02/2012                   BOWIE              TX   EMERGENCY MNGR

            TREES DOWNED ON HOUSES IN NASH AND WAKE VILLAGE. TREE ON
            A CAR IN LIBERTY-EYLAU.

&&

03

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:58 PM CDTSevere Thunderstorm WarningSHVMcCurtain62 min
Apr 2, 3:59 PM CDTSevere Thunderstorm WarningSHVMcCurtain49 min
Apr 2, 11:12 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine63 min
Apr 2, 11:49 AM CDTSevere Thunderstorm WarningSHVNacogdoches, Panola, Sabine, Shelby41 min
Apr 2, 12:19 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby56 min
Apr 2, 12:30 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Shelby60 min
Apr 2, 1:30 PM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Upshur45 min
Apr 2, 2:13 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris62 min
Apr 2, 2:38 PM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus67 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.